Ohio, 2013Hail and Damaging Winds in Ohio, June 25, 2013
June 25, 2013 · NWS PBZ · 58 events in 8 counties and zones
An outflow boundary situated over interstate 80 became the focus for thunderstorm development as several upper level disturbances rounded a flattening ridge over the plains. These storms eventually congealed into several lines, one near the western Pennsylvania/Ohio border and another further back into Ohio southern lower Michigan, that moved southeastward through the evening of the 25th and…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 58
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary situated over interstate 80 became the focus for thunderstorm development as several upper level disturbances rounded a flattening ridge over the plains. These storms eventually congealed into several lines, one near the western Pennsylvania/Ohio border and another further back into Ohio southern lower Michigan, that moved southeastward through the evening of the 25th and early on the 26th. In addition to widespread reports of wind damage and hail, training thunderstorms dumped two to four inches of rain and caused areas of flooding across east central Ohio and adjacent areas in western Pennsylvania.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 25, 1:45 PM EST, 31 minutes earlier.
Area forecast discussion, Jun 25, 1:45 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT TUE JUN 25 2013
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL CONTINUE. IN ADDITION...SEVERAL
UPPER LEVEL DISTURBANCES WILL BRING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS UNTIL A COLD FRONT PASSES ON THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOOKS LIKE CONVECTION WILL CONTINUE TO DEVELOP IN THE VICINITY OF
THE TRAILING OUTFLOW BOUNDARY THAT IS CURRENTLY SET UP ROUGHLY
ALONG THE I-80 CORRIDOR. WHILE THE MESOSCALE ANALYSIS SUGGESTS
PLENTY OF INSTABILITY...WITH CAPE IN EXCESS OF 2500-3000
J/KG...SHEAR CONTINUES TO REMAIN MARGINAL AT BEST. THIS HAS LEAD
TO VERY DISORGANIZED STORMS THUS FAR.
HOWEVER...SEVERAL OF THE HI RES MODELS ARE CONTINUING TO SUGGEST A
BIT MORE ORGANIZATION BY LATE THIS AFTERNOON. BOTH THE HRRR AND
4KM NAM SUGGEST THAT A MCS WILL DEVELOP AND PROPAGATE ALONG THIS
SLOWLY SINKING BOUNDARY MENTIONED ABOVE...CROSSING THE FORECAST
AREA BY 8PM. NOT COMPLETELY SOLD ON MCS DEVELOPMENT BUT...SINCE THE
DETERMINISTIC MODELS CONTINUE TO SHOW A BREAK DOWN IN THE RIDGE AS
A WEAK SHORTWAVE MOVES ACROSS THE GREAT LAKES THIS
EVENING...BELIEVE THIS COULD BE ENOUGH TO AT LEAST HELP SOME STORMS
REACH STRONG TO SEVERE LEVELS. FOR NOW...CONTINUED THE SCATTERED
COVERAGE WORDING FOR THUNDERSTORMS AND WILL CONTINUE TO MONITOR
UPSTREAM TRENDS.
A SIMILAR SCENARIO REMAINS IN PLACE FOR WEDNESDAY. MODEL
SOUNDINGS CONTINUE TO SUGGEST A BRIEF NORTHWESTERLY WIND COMPONENT
AT MID LEVELS COULD POSSIBLY HELP SUPPORT STRONGER STORMS WEDNESDAY
AFTERNOON...BUT COVERAGE REMAINS UNCERTAIN.
A PERSISTENCE FORECAST FOR TEMPERATURES WAS MAINTAINED THROUGH THE
PERIOD.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STRONG AGREEMENT AMONGST NCEP CHAIN ON A MODEST MID LVL WAVE
CROSSING THE WESTERN GREAT LAKES WED NGT INTO THUR. CONFIDENCE HAS
INCREASED TO RAISE POPS FURTHER INTO THE CATEGORICAL RANGE. TIME OF
DAY DOES NOT LEND ITSELF TO HAZARDOUS WEATHER...SO PRESENT THINKING
IS WE EXPERIENCE A WELCOME RAIN WITH SCATTERED SUB-SEVERE STORMS.
PROGRESSIVE PATTERN WITH IMPULSES CROSSING EVERY 18 TO 24 HOURS DOES
NOT LEND ITSELF MUCH TIME FOR INSERTION OF DRY WEATHER. CONTINUED
WITH CHANCE POPS THE BALANCE OF SHORT TERM AS INHERITED DATASET
PRESENTLY ILLUSTRATES.
THERMODYNAMIC PARAMETERS ARE NOT IMPRESSIVE FRIDAY FOR A SEVERE
THREAT DESPITE A STRONG KINEMATIC ENVIRONMENT. SBCAPES PUSH 2.0
KJKG-1 W OF I-77 ALONG WITH BETTER BL EQUIV POT TEMP ADV...BUT MID
LVL LAPSE RATES ARE MARGINAL /AROUND 5CKM-1 OR LESS/.
AS H5 CYCLONE COILS UP ACRS EASTERN CANADA...ASSOCIATED HEIGHT FALLS
WILL BRING COOLER AND LESS HUMID WEATHER OVER THE WEEKEND.
INTERSECTION OF INSTABILITY AND LIFT WILL COINCIDE ON THE LEADING
EDGE OF H7-H3 DCVA SUPPORTING RW/TRW DEVELOPMENT CLOSER TO LAKE
ERIE. A COLD FRONT ENCROACHES SAT NGT BUT LIMITED MOISTURE
ACCOMPANIES IT.
DUE TO STAGNANT PATTERN LEANED HEAVILY ON BIAS CORRECTED MOSGUIDE
GRIDS FOR TEMPS WHICH HAVE PREFORMED WELL RECENTLY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A SERIES OF SHRTWVS WL CONT TO DROP SE ACRS THE GT LKS RGN THRU
MOST OF THE PD. THIS WL SPPRT SHWR/TSTM CHCS AT LEAST THRU SAT.
MOISTURE MORE IN QUESTION BY SUN SO ONLY MENTIONED SLGT CHC POPS
THEN. OTRW...WENT NO HIGHER THAN CHC POPS ATTM DUE TO TIMING
UNCERTAINTIES IN INDIVIDUAL SHRTWVS. EXP TEMPS NR OR A SLGTLY ABV
SEASONAL AVGS UNTIL HIGH PRES BLDS IN LT IN THE PD WITH SLGTLY BLO
AVG READINGS.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDS CURRENTLY. BECOMING MORE UNSTABLE AS THE HEATING
CONTINUES. DISTURBANCE MOVING ALONG THE OUTFLOW BOUNDARY FROM THE
OVERNIGHT MCS WILL BE THE FOCUS OF THE NEXT CLUSTER OF STORMS THAT
WILL MOVE THROUGH THE TAF SITES EARLY THIS EVENING WITH MVFR
RESTRICTIONS IN TSRA. PTCHY MVFR IN BR IS PSBL FOR MANY TAF SITES
DURING THE SUNRISE HOURS ON WEDNESDAY.
OUTLOOK.../WEDNESDAY THROUGH SATURDAY/...
VFR IS EXPD MUCH OF THE TIME...ALTHOUGH A SERIES OF DISTURBANCES
WL BRING DAILY CHCS OF SHWRS/TSTMS WITH THE HIGHEST CHC BEING
THU/THU NGT.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Jun 25, 8:29 AM EST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
929 AM EDT TUE JUN 25 2013
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-261330-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
929 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND EVENING. THE MAIN
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SLIGHT RISK FOR SEVERE STORMS WEDNESDAY. THE MAIN THREAT WILL BE LARGE
HAIL AND DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 25, 10:59 AM EST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1159 AM EDT TUE JUN 25 2013
PAZ016-251615-
JEFFERSON PA-
1159 AM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JEFFERSON COUNTY...
AT 1155 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BROCKWAY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROCKWAY...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4120 7871 4119 7877 4113 7880 4114 7884
4129 7879 4126 7873 4124 7874 4123 7870
4120 7870
34Special weather statement, Jun 25, 2:00 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT TUE JUN 25 2013
OHZ040-041-251930-
CARROLL OH-COLUMBIANA OH-
300 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT COLUMBIANA AND NORTHEASTERN
CARROLL COUNTIES...
AT 257 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
AUGUSTA...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA... EAST ROCHESTER... MECHANICSTOWN...
MILLPORT... SALINEVILLE...
GUILFORD LAKE STATE PARK... SALEM...
LISBON... LEETONIA...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4091 8081 4091 8074 4064 8060 4057 8112
4073 8119 4073 8110 4080 8109 4091 8082
34Thunderstorm Wind, Columbiana
- When
- June 25, 2:16 PM EST
- Where
- Columbiana County, 0.87 mi NW of Gavers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.710, -80.810
Local law enforcement reported several trees down in and around Gavers.
Hail, Tuscarawas
- When
- June 25, 2:45 PM EST
- Where
- Tuscarawas County, Bolivar
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.650, -81.450
Hail, Muskingum
- When
- June 25, 3:03 PM EST
- Where
- Muskingum County, Nashport
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.070, -82.180
Hail, Coshocton
- When
- June 25, 3:40 PM EST
- Where
- Coshocton County, 0.87 mi NE of Conesville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.190, -81.890
Thunderstorm Wind, Coshocton
- When
- June 25, 3:40 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.260, -81.850
Trained spotter reported a steel roof blown off of a building in the center of town.
Thunderstorm Wind, Coshocton
- When
- June 25, 3:40 PM EST
- Where
- Coshocton County, 0.75 mi S of West Lafayette Prts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.239, -81.728
Ohio department of highways reported trees down along Route 93.
Thunderstorm Wind, Coshocton
- When
- June 25, 3:45 PM EST
- Where
- Coshocton County, 0.82 mi W of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.271, -81.865
A Trained spotter reported multiple trees down at Mulberry and 4th Street in Coshocton.
Thunderstorm Wind, Coshocton
- When
- June 25, 3:47 PM EST
- Where
- Coshocton County, 1.74 mi NNE of Orange
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.301, -81.663
Ohio department of highways reported trees down along Route 751.
Thunderstorm Wind, Tuscarawas
- When
- June 25, 3:53 PM EST
- Where
- Tuscarawas County, Newcomerstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.270, -81.600
Local law enforcement reported multiple trees down on East State Street.
Thunderstorm Wind, Tuscarawas
- When
- June 25, 4:12 PM EST
- Where
- Tuscarawas County, 1.72 mi WSW of Uhrichsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.390, -81.360
Ohio department of highways reported trees down along North Wardell Street.
Thunderstorm Wind, Tuscarawas
- When
- June 25, 4:15 PM EST
- Where
- Tuscarawas County, 0.87 mi NE of Uhrichsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.410, -81.320
Ohio department of highways reported trees down along Roxford Church Road.
Thunderstorm Wind, Coshocton
- When
- June 25, 4:20 PM EST
- Where
- Coshocton County, 0.69 mi N of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.340, -82.000
The public reported multiple trees down blocking multiple roads in Warsaw.
Thunderstorm Wind, Coshocton
- When
- June 25, 4:26 PM EST
- Where
- Coshocton County, 0.86 mi W of Coshocton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 40.268, -81.866
The public reported a roof was blown off of a house on West Pine Street.
Thunderstorm Wind, Harrison
- When
- June 25, 4:26 PM EST
- Where
- Harrison County, 0.69 mi N of Freeport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Department of Highways
- Coordinates
- 40.210, -81.270
Department of Hiways reported trees down.
Thunderstorm Wind, Muskingum
- When
- June 25, 4:35 PM EST
- Where
- Muskingum County, 0.69 mi N of Hopewell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.960, -82.170
Law enforcement reported trees down.
Thunderstorm Wind, Coshocton
- When
- June 25, 4:39 PM EST
- Where
- Coshocton County, 3.35 mi NE of Mound
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.430, -81.800
Department of Highways reported trees down along Route 643.
Thunderstorm Wind, Columbiana
- When
- June 25, 4:40 PM EST
- Where
- Columbiana County, 2.07 mi S of Homeworth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.800, -81.070
Local law enforcement reported trees down on Bayard Road in West Township.
Thunderstorm Wind, Columbiana
- When
- June 25, 4:43 PM EST
- Where
- Columbiana County, 0.39 mi SSW of East Rochester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.745, -81.033
Ohio Department of Highways reported trees down along US 30.
Thunderstorm Wind, Carroll
- When
- June 25, 4:44 PM EST
- Where
- Carroll County, 2.76 mi S of Kilgore
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.430, -81.000
Law enforcement reported multiple trees down.
Thunderstorm Wind, Columbiana
- When
- June 25, 4:44 PM EST
- Where
- Columbiana County, 0.87 mi SW of New Garden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.790, -80.930
Emergency management reported trees down.
Hail, Guernsey
- When
- June 25, 4:45 PM EST
- Where
- Guernsey County, 2.11 mi W of Salt Fork Lake
- Measured
- 1 in hail
- Reported by
- Department of Highways
- Coordinates
- 40.120, -81.560
Thunderstorm Wind, Harrison
- When
- June 25, 4:45 PM EST
- Where
- Harrison County, 1.73 mi ESE of Cadiz Harrison Co Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.220, -80.990
Local police reported multiple trees down.
Thunderstorm Wind, Carroll
- When
- June 25, 4:50 PM EST
- Where
- Carroll County, 3.18 mi NNE of Augusta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.720, -80.990
Department of Highways reported trees down along Route 9 north.
Thunderstorm Wind, Tuscarawas
- When
- June 25, 4:50 PM EST
- Where
- Tuscarawas County, 1.72 mi WSW of Stone Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.390, -81.580
Department of Highways reported trees down along Buckhorn Road.
Thunderstorm Wind, Guernsey
- When
- June 25, 4:51 PM EST
- Where
- Guernsey County, Indian Camp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.100, -81.650
Department of Highways reported trees down along Route 658.
Thunderstorm Wind, Tuscarawas
- When
- June 25, 4:52 PM EST
- Where
- Tuscarawas County, 0.53 mi E of Stone Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 40.400, -81.540
Department of Highways reported trees down along Williams Lake Road.
Hail, Columbiana
- When
- June 25, 4:58 PM EST
- Where
- Columbiana County, 1.25 mi WSW of Guilford
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.790, -80.870
Hail, Muskingum
- When
- June 25, 5:00 PM EST
- Where
- Muskingum County, Adamsville
- Measured
- 1 in hail
- Reported by
- Department of Highways
- Coordinates
- 40.070, -81.880
Hail, Muskingum
- When
- June 25, 5:00 PM EST
- Where
- Muskingum County, 1.48 mi NNE of Norwich
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.000, -81.790
Thunderstorm Wind, Columbiana
- When
- June 25, 5:02 PM EST
- Where
- Columbiana County, 2.83 mi NW of West Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.727, -80.741
Emergency management reported trees down on De Sellem Road.
Thunderstorm Wind, Guernsey
- When
- June 25, 5:07 PM EST
- Where
- Guernsey County, 0.87 mi SE of Cambridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.020, -81.590
Local law enforcement reported trees down on the north side of Cambridge.
Hail, Muskingum
- When
- June 25, 5:17 PM EST
- Where
- Muskingum County, 1.26 mi WNW of Wortley
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.960, -82.000
Hail, Columbiana
- When
- June 25, 5:20 PM EST
- Where
- Columbiana County, Lisbon
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.780, -80.770
Thunderstorm Wind, Muskingum
- When
- June 25, 5:30 PM EST
- Where
- Muskingum County, 0.53 mi W of New Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.000, -81.740
The public reported multiple trees down in New Concord, some of which fell on cars.
Thunderstorm Wind, Belmont
- When
- June 25, 5:33 PM EST
- Where
- Belmont County, Bethesda
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.020, -81.070
Department of Highways reported trees down.
Hail, Muskingum
- When
- June 25, 5:35 PM EST
- Where
- Muskingum County, 0.53 mi W of New Concord
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.000, -81.740
Thunderstorm Wind, Belmont
- When
- June 25, 5:45 PM EST
- Where
- Belmont County, St Clairsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.080, -80.900
Department of Highways reported trees down.
Thunderstorm Wind, Belmont
- When
- June 25, 5:53 PM EST
- Where
- Belmont County, Klee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.020, -80.750
Law enforcement reported trees down.
Hail, Guernsey
- When
- June 25, 5:54 PM EST
- Where
- Guernsey County, 0.87 mi SE of Cambridge
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.020, -81.590
Hail, Muskingum
- When
- June 25, 5:58 PM EST
- Where
- Muskingum County, 0.69 mi S of Black Run
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.090, -82.170
Hail, Muskingum
- When
- June 25, 5:58 PM EST
- Where
- Muskingum County, 1.26 mi ENE of Nashport
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.080, -82.160
Hail, Guernsey
- When
- June 25, 6:00 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 39.970, -81.540
Hail, Guernsey
- When
- June 25, 6:03 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -81.540
Hail, Guernsey
- When
- June 25, 6:04 PM EST
- Where
- Guernsey County, 1.48 mi NNW of Claysville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.950, -81.680
Hail, Guernsey
- When
- June 25, 6:06 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -81.540
Hail, Guernsey
- When
- June 25, 6:08 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -81.540
Hail, Guernsey
- When
- June 25, 6:19 PM EST
- Where
- Guernsey County, 0.53 mi W of Lore City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -81.460
Hail, Coshocton
- When
- June 25, 6:26 PM EST
- Where
- Coshocton County, 0.87 mi NE of Conesville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.190, -81.890
Hail, Muskingum
- When
- June 25, 6:35 PM EST
- Where
- Muskingum County, Frayszeburg
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.120, -82.120
Hail, Muskingum
- When
- June 25, 6:42 PM EST
- Where
- Muskingum County, 2.76 mi N of Sonora
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.020, -81.900
Hail, Muskingum
- When
- June 25, 7:03 PM EST
- Where
- Muskingum County, 0.53 mi E of Norwich
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -81.790
Hail, Muskingum
- When
- June 25, 7:04 PM EST
- Where
- Muskingum County, 0.53 mi E of Norwich
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.980, -81.790
Hail, Guernsey
- When
- June 25, 7:42 PM EST
- Where
- Guernsey County, 2.07 mi S of Claysville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.900, -81.670
Hail, Guernsey
- When
- June 25, 8:30 PM EST
- Where
- Guernsey County, 2.14 mi SSE of Indian Camp
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.070, -81.640
Hail, Guernsey
- When
- June 25, 8:35 PM EST
- Where
- Guernsey County, 1.38 mi N of Cambridge
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.050, -81.600
Hail, Guernsey
- When
- June 25, 8:45 PM EST
- Where
- Guernsey County, 3.17 mi E of Indian Camp
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.100, -81.590
Hail, Guernsey
- When
- June 25, 8:45 PM EST
- Where
- Guernsey County, 0.69 mi S of Center
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.060, -81.530
Hail, Tuscarawas
- When
- June 25, 9:33 PM EST
- Where
- Tuscarawas County, 0.87 mi NW of Dover
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.530, -81.480
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 25, 20131 death · 1 event
- Flooding and Hail in Pennsylvania, June 25 to 26, 2013$196,000 · 1 in hail · 74 events
- Hail and Damaging Winds in Ohio, June 25, 2013$696,000 · 1 in hail · 33 events
- Flooding in Iowa, June 25 to 30, 2013$1.3 million · 3 events
- Flash Flood and Damaging Winds in Vermont, June 25, 2013$1.0 million · 55 kt wind · 3 events
- Hail in Nebraska, June 25, 2013$750,000 · 1 in hail · 3 events
- Flash Flooding and Flood in North Dakota, June 25 to 27, 2013$257,000 · 2 in hail · 25 events
- Damaging Winds in Pennsylvania, June 25, 2013$153,000 · 61 kt wind · 31 events
- Tornado and Flash Flooding in Minnesota, June 25 to 27, 2013$230,000 · EF0 · 19 events
- Hail and Damaging Winds in Illinois, June 25, 2013$121,000 · 1.75 in hail · 19 events
- Flash Flood and Damaging Wind in New York, June 25, 2013$260,000 · 50 kt wind · 2 events
- Flash Flooding and Hail in Iowa, June 25 to 26, 2013$105,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 465841, 465794, 465793, 465792, 465858, 465866, 465842, 465869, 465844, 465881, 465883, 465865, 465863, 465885, 465861, 465887, 465888, 465889, 465859, 465860, 465791, 465890, 465896, 465898, 465899, 465900, 465790, 465788, 465789, 465892, 465891, 465787, 465786, 465895, 465901, 465785, 465902, 465894, 465784, 465782, and more.